# SDR CA000301014

- Difficulty date: February 18, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8*
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Poppet Valve
- Part number: 2496728
- Condition: Damaged
- Location: Deice System
- Component: Airfoil Anti/De-, Bendix, 153212A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) POPPET CAME APART INSIDE UNIT CAUSING MALFUNCTION.  FRAGMENTS FOUND IN EJECTION TUBE.
